Please use this identifier to cite or link to this item:
Title: Review - Linear Algebra
Authors: Mukherjee, Rahul
Issue Date: Sep-1995
Publisher: Indian Institute of Management Calcutta, Kolkata
Series/Report no.: Vol.22; No.3
Description: July - September, 1995
Rahul Mukherjee, IIM Calcutta, Issue Editor - Amit Jyoti Sen, p.200
A. Ramachandra Rao and P. Bhimasankaram, Tata McGraw-Hill, New Delhi.
ISSN: 0304-0941(print version)
Appears in Collections:Issue 3, July-September 1995

Files in This Item:
File Description SizeFormat 
Book review.pdfBook review497.22 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.